# SDR ASOA2016081615352

- Difficulty date: August 16, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 36,098 hours, 33,203 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WALL SEAT TRACK CORRODED FS 409+16-FS 409+96.  R & R LT SIDEWALL SEAT RAILS AT FS 409+16-409+96 IAW AMM 53-01-11-000/400-802.  RECEIVED AND COMPLIED WITH EC/TC REO 601R-53-00-637.
